# SDR AALA200800976

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT EXIT SIGN AT FIRST CLASS LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT EXIT SIGN AT FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
